# SDR UIEA2021052501176

- Difficulty date: May 24, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,286 hours, 20,879 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS AFTER LANDING. ACCOMPLISHED QRH 2ND ATTEMPT SUCCESSFUL.( C/W OPS CHECK OF APU IAW AMM 49-00-00. NO FAULTS AT THIS TIME. OPS CHECK GOOD.
